# SDR 96FDEA00303

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65175551622
- Condition: Cracked
- Location: Bs 1362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0122, FOUND RIB SUPPORT WEB TO BE CRACKED AT THREE FASTENER LOCATIONS BS 1362 WL 281 RBL 11.  REMOVED AND REPLACED WEB BS 1362 WL 181 RBL 11.
